# SDR HNAA2025111700740

- Difficulty date: November 16, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 54,859 hours, 52,600 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 4800101
- Condition: Faulted
- Location: Zone 300
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RUDDER SYSTEM 2 INOP DISPLAYED DURING TAKE-OFF AT ABOUT 50 KNOTS.    R&R RUDDER PRESSURE SWITCH IN REF WITH 27-23-04-000-A/400-801-A. R&R RELAY K0387 IN REF WITH AMM TASK 20-13-02-000/400-801-A. R&R RUDDER SHUTOFF SYS 2 PB SWITCH IN REF WITH AMM 20-13-04-000/400-801-A. PERFORMED OPS CHECK IN REF WITH AMM TASK 27-25-00-700-801-A. OPS CHECK GOOD. OK FOR SERVICE
